Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

High fever and cough, severe pain in legs, stomach upset due to azithral - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions
User :   My daughter is 22 year old, Engineering student 36 Kg, She is weak . She suffered from cough and fever 102F for most of the time for two days.She had severe pains in both the legs She was prescribed Azithral, Wikoryl, Rantac and a cough syrup.
Her fever subsided slowly. But she had stomach upset from second day of taking medicines. Her aversion was towards Rantac which she declined to take. She had to go to toilet for at least twenty times per day from the second day of the treatment . She was oprescribed Metrogyl-400 for one and half day. Now Doctor has revised dose of Metrogyl to 200 mg. for three times a day, discontinued Azithral and instead prescribed O2 ( Ofloxacin 200mg + Omidazole500 mg )
My daughter is in the fourth day of the treatment and is feeling relatively better. No Fever, but she went to toilet for four times today . Her intake of food is slowluy increasing and she felt hungry also .However, she feels uneasy/ restless throughout the day
Her MP was negative, Hb 12.8, Platelets @2.25 lakh on the first day
Kindly advsie me how to reduce her discomforts / or how many days she will be restless
Doctor :   Hi
Doctor :   Dr here
Doctor :   Let me read your query
User :   Sir Is the treatmetn going in the right direction ?
User :   She was not well from this Friday .Today is fouth day
Doctor :   The treatment first given was considering viral fever
Doctor :   Which is opt
Doctor :   But as she developed uneasiness to azithral
User :   Azithral has caused stomach upset /
Doctor :   she developed Frequent Stools
User :   Watery motions most of the time
Doctor :   So she was stopped with azithral and given metrogyl Which is also opt
Doctor :   Orni and ofloxin will cause metallic taste and some uneasiness (feverish) for atleast three days
User :   One day both Metrogyl and Alzthral both continued She took 5 tablets of Alzathral
Doctor :   So there is nothing to worry
User :   Now whether is right to take Metrogyl 200 thrice a day with O2
User :   She is also taking Becosule
User :   Vitammin B
Doctor :   Thats is requireed as she is taking antibiotics
Doctor :   Thats is fine
Doctor :   Generally we prescribe B complex with antibiotics to improve the flora
User :   Becosule no issue Our worry is whteher to take O2 ( Ofloxaci + Omidazole) with Metrogyl. Whether there is any minimum days required to take that medicines ?
Doctor :   Either O2 or metrogyl Plz dont take both
Doctor :   Yes
Doctor :   O2 we give for 5 days max
Doctor :   Metrogyl for 1 week max
User :   is dengue affected area Now she has no fever . She discontinued Wikoryl on the third days iteself after the fever subised
Doctor :   Thats fine, viral fever generally lasts for three DAYS AND SUBSIDES
User :   Are u sure one of the m is to taken ? Then which one ? O2 or Metrogyl ?
Doctor :   Yes
User :   Then which one ? O2 or Metrogyl ?
Doctor :   You can OPT for O2
Doctor :   Thats the higher drug with better effficacy4
User :   Any other thing to add ? Becosuel twice a day ?
Doctor :   Becoseles is once daily
Doctor :   O2 twicw daily for 5 days
Doctor :   * twice
User :   I think I could get many doubts clariifed from you One more doubt about dengue Whether it is advsieable to undergo platelets pathology Now no fever , no body ached or we are over cautious ? One of a lady neighbouring society succumbed to Dengue today
Doctor :   Ok
Doctor :   See As her blood routine is already done
Doctor :   Dont have to repaet her platelet count is 2= 2.5 lakh which is normal;
User :   The platelets test was done on Friday , the first day of her sickness
Doctor :   Unless she has complaints of severe joint pain, fever ( high)
User :   Thanks I will like to close the chat with the thanks if you have nothing to add
Doctor :   Thanks for consulting me
Doctor :   Wishing your daughter a speedy recovery
User :   This was my first online consultation I am happy for this avenue
User :   Bye then GN
Doctor :   Bye for now
Doctor :   Is there anything else i can help you?
Doctor :   Are you there?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor